# SDR DL72S954042

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - HMV, NR 6 SLAT I/B RIB AT INBOARD SLAT TRACK CRACKED IN LWR RADIUS.  REMOVED FASTENERS FROM REPAIR AREA, FABRICATED REPAIR PER 57-54-0 FIG 805.
